Discotic multipodes with nematic mesophases
Journal Article
(2004)
Author(s)
PHJ Kouwer (TU Delft - Old - sect Polymer Materials and Engineering (DCT/PME))
GH Mehl (External organisation)
S.J. Picken (TU Delft - Old - sect Polymer Materials and Engineering (DCT/PME))
Research Group
Old - sect Polymer Materials and Engineering (DCT/PME)
To reference this document use:
https://resolver.tudelft.nl/uuid:b754cd1f-b6e8-48ba-aefd-ebd75eebaefc
More Info
expand_more
expand_more
Publication Year
2004
Research Group
Old - sect Polymer Materials and Engineering (DCT/PME)
Volume number
411
Pages (from-to)
387-396
No files available
Metadata only record. There are no files for this record.